Primedba o singularnim integralima diferencijalnih jednačina
Matematički vesnik, Tome 3 (1951) no. 1-2, p. 65
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
34A05
@article{MV_1951_3_1-2_a6,
author = {{\DJ}. Karapand\v{z}i\'c},
title = {Primedba o singularnim integralima diferencijalnih jedna\v{c}ina},
journal = {Matemati\v{c}ki vesnik},
pages = {65 },
year = {1951},
volume = {3},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MV_1951_3_1-2_a6/}
}
Đ. Karapandžić. Primedba o singularnim integralima diferencijalnih jednačina. Matematički vesnik, Tome 3 (1951) no. 1-2, p. 65 . http://geodesic.mathdoc.fr/item/MV_1951_3_1-2_a6/